Asymptotic efficiency of estimates in truncated families (2) (Chinese)

Chen, Guijing . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1996. 18 :51-64

Locate this article in:

Bibtex

@article{CIS-130438,
  Author = {Chen, Guijing},
  Title = {Asymptotic efficiency of estimates in truncated families (2) (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {18},
  Year = {1996},
  Pages = {51--64},
  Keywords = {}
}

Similar articles